Inventiones mathematicae

, Volume 81, Issue 1, pp 71–106

Mordell-Weil groups of generic Abelian varieties

  • Alice Silverberg
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Gunning, R., Rossi, H.: Functions of several complex variables—Revised Edition. (in press)Google Scholar
  2. 2.
    Igusa, J.-I.: On the structure of a certain class of Kaehler varieties. Am. J. Math.76, 669–678 (1954)Google Scholar
  3. 3.
    Matsushima, Y., Shimura, G.: On the cohomology groups attached to certain vector valued differential forms on the product of the upper half planes. Ann. Math.78, 417–449 (1963)Google Scholar
  4. 4.
    Shimura, G.: Sur les integrales attachees aux formes automorphes. J. Math. Soc. Japan11, 291–311 (1959)Google Scholar
  5. 5.
    Shimura, G.: On analytic families of polarized abelian varieties and automorphic functions. Ann. Math.78, 149–192 (1963)Google Scholar
  6. 6.
    Shimura, G.: On the field of definition for a field of automorphic functions. Ann. Math.80, 160–189 (1964)Google Scholar
  7. 7.
    Shimura, G.: On the field of definition for a field of automorphic functions: II. Ann. Math.81, 124–165 (1965)Google Scholar
  8. 8.
    Shimura, G.: Moduli and fibre systems of abelian varieties. Ann. Math.83, 294–338 (1966)Google Scholar
  9. 9.
    Shimura, G.: Construction of class fields and zeta functions of algebraic curves. Ann. Math.85, 58–159 (1967)Google Scholar
  10. 10.
    Shimura, G.: On canonical models of arithmetic quotients of bounded symmetric domains. Ann. of Math.91, 144–222 (1970)Google Scholar
  11. 11.
    Shimura, G.: Introduction to the arithmetic theory of automorphic functions. Publ. Iwanami Shoten and Princeton University Press (1971)Google Scholar
  12. 12.
    Shimura, G., Taniyama, Y.: Complex multiplication of abelian varieties and its applications to number theory. Publ. Math. Soc. Japan,6, (1961)Google Scholar
  13. 13.
    Shioda, T.: On elliptic modular surfaces. J. Math. Soc. Japan24, 20–59 (1972)Google Scholar
  14. 14.
    Weil, A.: Foundations of algebraic geometry. Amer. Math. Soc. Coll. Publ.29 (2nd ed.) Providence (1962)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Alice Silverberg
    • 1
  1. 1.Department of MathematicsPrinceton UniversityPrincetonUSA
  2. 2.Department of MathematicsThe Ohio State UniversityColumbusUSA

Personalised recommendations